# SDR LR7A180

- Difficulty date: September 16, 2000
- Submitted: September 18, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 30,232 hours, 17,980 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Mislocated
- Location: Extension Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR WOULD NOT RETRACT.  FOUND NLG EMERGENCY EXTENTION VALVE IN EMERGENCY POSITION.  RETURNED HANDLE TO NORMAL.  OPS CHECK GOOD IAW SMP581 32-00 PP204-214.
